# SDR CA990812020

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: AZS5
- Condition: Failed
- Location: Cockpit
- Part time: 2,969 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AS PART OF A SPECIAL INSPECTION OF AIRCRAFT WIRING AND PROTECTIVE DEVICES, FOUND THAT 2 CIRCUIT BREAKERS FAILED TO PERFORM INTENDED FUNCTION.  CIRCUIT BREAKERS TESTED FROM 2 TO 5 TIMES.  RATED CURRENT (10-25 AMPS) AND WOULD NOT OPEN UP AT ALL.  EACH CIRCUIT BREAKER RAN AT 5 TIMES OVERLOAD FOR APPROX 5 HRS.  CB'S APPEAR TO BE NON-MIL SPEC; HOWEVER, REMAINING 12 CB'S (VARIOUS CURRENT RATINGS) PERFORMED INTENDED FUNCTION.  ALL CB'S TO BE REPLACED BY MS24508-B-(X) MIL SPEC CIRCUIT BREAKERS.
